# SDR CA150728009

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON LANDING APPROACH COMING INTO THE AIRPORT, UPON LANDING GEAR SELECTED DOWN IT WAS INDICATED THAT THERE WAS A PROBLEM WITH THE NOSE GEAR. THE PILOTS FLEW A GO AROUND AND DECLARED AN EMERGENCY, THE GEAR CAME DOWN SUCCESSFULLY WHEN THE ALTERNATE EXTENSION SYSTEM WAS USED AND THE AIRCRAFT LANDED WITHOUT AND FURTHER INCIDENT. AIRCRAFT TAKEN TO HANGAR AND A GEAR SWING CARRIED OUT FOR FAULT FINDING, THE SELECTOR VALVE WAS FOUND TO BE UNSERVICEABLE, SELECTOR VALVE REPLACED FUNCTIONAL CHECKS CARRIED OUT, AIRCRAFT RETURNED TO SERVICE.
